Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
effs334

first pill and feel "weird"

hey guys i took my first pill last night and throughout the night i started to feel as though i couldnt really concentrate and slightly "cloudy"...and somewhat like that throughout today.

overall i just kinda feel a little bit not like "myself". i dont know maybe its just in my head? is it possible its just because im introducing my body to a new substance? will this feeling go away once my body gets used to it?

other than that im okay:)

Share this post


Link to post
Share on other sites
Guest AcneProne_1977

I also had that at the beginning and I think it's just anxiety... just relax and enjoy your course!! :)

As suggested above, it's too soon to be having concentration issues...

Share this post


Link to post
Share on other sites

I had the exact same feeling. I didn't feel my self at all, in fact I felt odd and really tired. It will subside, but for me it lasted during the first few weeks. Good luck to you!!

Share this post


Link to post
Share on other sites

it in your head. unlikely accutane could have any effect like that so suddenly let alone at all.

Share this post


Link to post
Share on other sites

Yeah haha, due to everyone saying how strong it is etc. I was paranoid the second after I took my first tablet haha, but yes its all in your head :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×